American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46G20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Andreas Defant and Pablo Sevilla-Peris. Convergence of Dirichlet polynomials in Banach spaces. Trans. Amer. Math. Soc. 363 (2011) 681-697. MR 2728583.
Abstract, references, and article information   
View Article: PDF

[2] Scott Simon. A Dolbeault isomorphism theorem in infinite dimensions. Trans. Amer. Math. Soc. 361 (2009) 87-101. MR 2439399.
Abstract, references, and article information   
View Article: PDF

[3] Loki Natarajan, Enriqueta Rodríguez-Carrington and Joseph A. Wolf. The Bott--Borel--Weil Theorem for direct limit groups. Trans. Amer. Math. Soc. 353 (2001) 4583-4622. MR 1650034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Verónica Dimant and Raquel Gonzalo. Block diagonal polynomials. Trans. Amer. Math. Soc. 353 (2001) 733-747. MR 1804515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. M. Aron, P. Galindo, D. García and M. Maestre. Regularity and Algebras of Analytic Functions in Infinite Dimensions. Trans. Amer. Math. Soc. 348 (1996) 543-559. MR 1340167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joaquín M. Gutiérrez and José G. Llavona. Composition operators between algebras of differentiable functions . Trans. Amer. Math. Soc. 338 (1993) 769-782. MR 1116313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jorge Mujica. Linearization of bounded holomorphic mappings on Banach spaces . Trans. Amer. Math. Soc. 324 (1991) 867-887. MR 1000146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ignacio Zalduendo. A canonical extension for analytic functions on Banach spaces . Trans. Amer. Math. Soc. 320 (1990) 747-763. MR 1001952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. K. Carne, B. Cole and T. W. Gamelin. A uniform algebra of analytic functions on a Banach space . Trans. Amer. Math. Soc. 314 (1989) 639-659. MR 986022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] José Bonet, Pablo Galindo, Domingo García and Manuel Maestre. Locally bounded sets of holomorphic mappings . Trans. Amer. Math. Soc. 309 (1988) 609-620. MR 961603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Raymond A. Ryan. Holomorphic mappings on $l\sb 1$ . Trans. Amer. Math. Soc. 302 (1987) 797-811. MR 891648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] José E. Galé. Unicity of a holomorphic functional calculus in infinite dimensions . Trans. Amer. Math. Soc. 295 (1986) 501-508. MR 833694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J.-F. Colombeau, R. Gay and B. Perrot. Division by holomorphic functions and convolution equations in infinite dimension . Trans. Amer. Math. Soc. 264 (1981) 381-391. MR 603769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J.-F. Colombeau and B. Perrot. Convolution equations in spaces of infinite-dimensional entire functions of exponential and related types . Trans. Amer. Math. Soc. 258 (1980) 191-198. MR 554328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kenneth R. Gurganus. $\Phi $-like holomorphic functions in ${\bf C}\sp{n}$ and Banach spaces . Trans. Amer. Math. Soc. 205 (1975) 389-406. MR 0374470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hugh E. Warren. Analytic equivalence among simply connected domains in $C(X)$ . Trans. Amer. Math. Soc. 196 (1974) 265-288. MR 0358349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Philip J. Boland and Seán Dineen. Convolution operators on $G$-holomorphic functions in infinite dimensions . Trans. Amer. Math. Soc. 190 (1974) 313-323. MR 0407599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. E. Rickart. Plurisubharmonic functions and convexity properties for general function algebras . Trans. Amer. Math. Soc. 169 (1972) 1-24. MR 0317055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1